# SDR USAASB00165

- Difficulty date: June 10, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 11502501
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2019 - FLIGHT DEPARTED MCO WITH THE LEFT PACK ON MEL.  DURING CLIMB-OUT, THE AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO FIELD AT MCO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK TEMPERATURE SENSOR.  RAN PACK.  OPERATIONAL CHECK GOOD.  CLEARED MEL ON LEFT PACK BY REMOVING AND REPLACING THE S2 COMPRESSOR DISCHARGE OVERHEAT SWITCH (P/N 1173T11-1).  LEFT PACK OPERATIONALLY CHECKS GOOD.  AIRCRAFT PRESSURIZES NORMAL ON GROUND.  (M)
